On the Aǐzerman problem for a second-order system
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1297-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a1,
author = {A. N. Belyaeva and I. G. Egorov},
title = {On the {Aǐzerman} problem for a second-order system},
journal = {Differencialʹnye uravneni\^a},
pages = {1297--1303},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a1/}
}
A. N. Belyaeva; I. G. Egorov. On the Aǐzerman problem for a second-order system. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1297-1303. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a1/